# SDR ASMF200705002

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 51,122 hours, 34,875 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2130
- Condition: Failed
- Location: Right
- Part time: 76,767 hours, 28,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT GENERATOR OUT OF LINE AFTER ENGINES START. DURING MAINTENANCE CHECK, THE RT GCU WAS RESEATED, BUT THE FAILURE CONTINUED. THE REPORT WAS DEFERRED IAW MEL 24-1-1 CAT B. DURING OVERNIGHT CHECK, THE RT CSD, GENERATOR AND HEAT EXCHANGER WERE REPLACED IAW MM 24-10-01, 24-20-01 AND 24-10-03, RESPECTIVELY, TESTED CORRECT.
